Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 573534, 18 pages
http://dx.doi.org/10.1155/2009/573534
Research Article

Existence and Exponential Stability of Periodic Solution of High-Order Hopfield Neural Network with Delays on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 17 April 2009; Accepted 3 August 2009

Academic Editor: Binggen Zhang

Copyright © 2009 Yongkun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Wang, J. Fang, and X. Liu, “Global stability of stochastic high-order neural networks with discrete and distributed delays,” Chaos, Solitons & Fractals, vol. 36, no. 2, pp. 388–396, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Xiao and H. Meng, “Existence and exponential stability of positive almost periodic solutions for high-order Hopfield neural networks,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 532–542, 2009. View at Google Scholar · View at MathSciNet
  3. X. Yi, J. Shao, Y. Yu, and B. Xiao, “New convergence behavior of high-order Hopfield neural networks with time-varying coefficients,” Journal of Computational and Applied Mathematics, vol. 219, no. 1, pp. 216–222, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Xu, Q. Wang, and X. Liao, “Stability analysis of high-order Hopfield type neural networks with uncertainty,” Neurocomputing, vol. 71, no. 4–6, pp. 508–512, 2008. View at Publisher · View at Google Scholar
  5. X.-Y. Lou and B.-T. Cui, “Novel global stability criteria for high-order Hopfield-type neural networks with time-varying delays,” Journal of Mathematical Analysis and Applications, vol. 330, no. 1, pp. 144–158, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Xu, X. Liu, and X. Liao, “Global exponential stability of high order Hopfield type neural networks,” Applied Mathematics and Computation, vol. 174, no. 1, pp. 98–116, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Xiao and H. Meng, “Existence and exponential stability of positive almost periodic solutions for high-order Hopfield neural networks,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 532–542, 2009. View at Google Scholar · View at MathSciNet
  8. B. Liu and L. Huang, “Existence and exponential stability of periodic solutions for a class of Cohen-Grossberg neural networks with time-varying delays,” Chaos, Solitons & Fractals, vol. 32, no. 2, pp. 617–627, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Zhang and Y. Li, “Almost periodic solutions for higher-order Hopfield neural networks without bounded activation functions,” Electronic Journal of Differential Equations, vol. 2007, no. 99, pp. 1–10, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  11. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  12. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Bohner, M. Fan, and J. Zhang, “Existence of periodic solutions in predator-prey and competition dynamic systems,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1193–1204, 2006. View at Publisher · View at Google Scholar
  14. F.-H. Wong, C.-C. Yeh, S.-L. Yu, and C.-H. Hong, “Young's inequality and related results on time scales,” Applied Mathematics Letters, vol. 18, no. 9, pp. 983–988, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, vol. 40 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1979. View at MathSciNet